It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-10-2012, 05:01 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Wisconsin
Posts: 2
Amyjo44 HB User
Trileptal with Adderall

Hi,
I am hoping someone has had experience with taking Trileptal and being completely and utterly exhausted on it and tried taking Adderall as a means to "wake-up".

My daughter is 19, she has complex partial seizures which move to a generalized seizure. She has been lucky in that she is very well controlled on the two medications we have tried, Trileptal (for the first 8 years of having seizures) and then Lamictal which we started in September of 2011 and had a great transition. We elected to take her off of the Trileptal because of the extreme fatigue - eight years was a long time!! Eight months or so into taking Lamictal she started to lose her hair. It has not slowed, in fact it seems to be picking up speed. In the last two weeks we have weaned her off of the Lamictal and started her again on the Trileptal. She is now on her full dose of Trileptal again 1200 mg/day (600 in a.m. and 600 in p.m.) Our hope is her hair grows back . . . we give it a year to get healthy and full again and then try another anti-seizure medication.

We asked the Dr. to give her something to pep her up and counter the sedating side effects of Trileptal. Adderall was prescribed . . . it seems like a pretty hefty drug and I'm a little nervous giving it to her. I'd like to hear what others who might be on this combination think of it or anyone taking Adderall with another anti-seizure medication. The Adderall is strickly being prescribed as an attempt to help her wake up . . . she does not have other health issues in which Adderall would be helpful.

I might mention that she has cerebral palsy; the reason we believe she has seizures.

Thank you very much, in advance, for your time.

Amy

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
adderall, lamictal, trileptal



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!